Alert archive / Arkansas / Flash Flood Warnings in 2025

Flash Flood Warning 97, NWS Tulsa, OK

September 23, 2025Franklin County, Arkansas

NWS Tulsa, OK issued this flash flood warning at Sep 23, 2025, 6:05 PM CDT for Franklin County, Arkansas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 23, 2025, 6:05 PM CDT (23:05 UTC)
Expired
Sep 23, 2025, 9:15 PM CDT
In force
3 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

County Franklin County, AR

The radar

The Western Arkansas radar (KSRX), 48 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 23, 7:10 PM CDTFLASH FLOOD1 Wsw Denning, ARWater covering several intersections and roads in Altus.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 65 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.1 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2025-09-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1673 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2025-09-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1673 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
871 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted.

432 
WGUS54 KTSA 232305
FFWTSA
ARC047-240215-
/O.NEW.KTSA.FF.W.0097.250923T2305Z-250924T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
605 PM CDT Tue Sep 23 2025

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  Central Franklin County in west central Arkansas...

* Until 915 PM CDT.

* At 605 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 0.5 and 1 inch of rain 
  has fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Ozark...                           Altus...
  Denning...                         Wiederkehr Village...
  Meg...                             Cecil...
  Etna...                            Cravens...
  Toney...                           Peter Pender...
  Lonelm...                          Watalula...
  Alix...                            Jethro...
  Vesta...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3536 9408 3563 9391 3558 9370 3538 9371
      3537 9372 3537 9375 3540 9379 3543 9381
      3531 9381 3534 9408

FLASH FLOOD...RADAR INDICATED

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Sep 23, 12:47 PM CDT, 5 hours 18 minutes earlier. Its key messages:

  • Issued at 1230 PM CDT Tue Sep 23 2025
  • The threat for severe thunderstorms will increase by mid afternoon across much of eastern Oklahoma and western Arkansas, including a threat for very large hail, tornadoes and damaging winds. The threat will diminish by early Wednesday morning.
  • Heavy rainfall potential will continue through early Wednesday morning, with a threat for localized flooding across most of the area.
  • Temperatures drop below normal mid week, rising back above normal by early next week with dry conditions.
Area forecast discussion, Sep 23, 12:47 PM CDT, 5 hours 18 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1247 PM CDT Tue Sep 23 2025

...New SHORT TERM, LONG TERM, AVIATION...

.KEY MESSAGES...
Issued at 1230 PM CDT Tue Sep 23 2025

  - The threat for severe thunderstorms will increase by mid
    afternoon across much of eastern Oklahoma and western
    Arkansas, including a threat for very large hail, tornadoes
    and damaging winds. The threat will diminish by early
    Wednesday morning.

  - Heavy rainfall potential will continue through early
    Wednesday morning, with a threat for localized flooding across
    most of the area.

  - Temperatures drop below normal mid week, rising back above
    normal by early next week with dry conditions.

&&

.SHORT TERM...
(Through tonight )
Issued at 1230 PM CDT Tue Sep 23 2025

Severe weather and flooding threats through early Wednesday
morning dominate the weather concerns for this forecast. Showers
and thunderstorms persist across northeast Oklahoma and far
northwest Arkansas at midday, with the heavy rainfall so far
having focused in this same area. Radar estimates a solid area of
1 to 2 inch amounts with highly localized totals around 3 inches
in Benton and Carroll counties. Cloud tops have begun to cool once
again with the ongoing activity near the Kansas and Missouri
border that has been moving to the south and east on the nose of
the low level jet and will largely pose a continued heavy rain
threat before moving out within the next couple of hours.

Development is ongoing in the vicinity of the cold front, as far
southwest as the OKC metro, with this boundary increasingly
becoming the focus for thunderstorms during the remainder of the
afternoon and evening. CAMs continue to perform reasonably well
with timing and evolution with what has occurred in the past 12
hours or so, including the aforementioned rejuvenation ongoing in
northwest Arkansas. While the threat will begin in northeast
Oklahoma and parts of northwest Arkansas, it will shift
southeastward with time into the late evening hours before
diminishing after midnight.

Very high instability is already present across most of the area
roughly along and to the south of Highway 412 with lower values to
the north due to the ongoing and persistent cloud cover and
showers/storms to the north of a quasi-stationary boundary. Low
level shear parameters continue to focus across parts of far
northeast and east central Oklahoma and into western Arkansas,
with the northern edge of the main resulting tornado threat marked
by the aforementioned boundary. With time, there should be an
evolution toward a more linear mode, especially into the evening
hours.

Toward midnight and into early Wednesday morning, more elevated
storm development may occur, featuring a low but nonzero severe
weather potential.

The Flood Watch has been trimmed across northeast Oklahoma, with
the bulk of the remaining heavy rain focused across far eastern
Oklahoma and western Arkansas. Precipitable water values around 2
inches are centered in northeast Oklahoma and into northwest
Arkansas, which is approaching the seasonal maximum.

&&

.LONG TERM...
(Tomorrow through Tuesday)
Issued at 1242 PM CDT Tue Sep 23 2025

The front should have cleared the area by daybreak Wednesday,
although additional showers and thunderstorms are expected until
the main trough axis pushes through the region. Noticeably cooler
temperatures will be on deck for Wednesday and Thursday in the
wake of the front. The eastern edge of the upper level ridge will
expand northeastward into area to close out the work week and open
the upcoming weekend, leading to dry weather and a gradual
increase in temperatures, especially during the daytime. Into next
week, the area will largely remain between weather systems,
increasing the likelihood of a fairly prolonged period of less
active weather than we are currently experiencing.

&&

.AVIATION...
(18Z TAFS)
Issued at 1230 PM CDT Tue Sep 23 2025

Showers and thunderstorms will continue to impact E OK and NW AR
sites today, providing a mix of MVFR and IFR conditions. The most
impactful storms are expected to develop along a front from mid
afternoon through late evening, with impacts initially focused
across NE OK and NW AR sites. Storms will move south with time,
eventually affecting KMLC and KFSM by late afternoon/ evening.
These storms may be severe and produce very strong winds and hail.
Following the front and associated precip, IFR cigs are forecast
to develop for most locations overnight. Additionally, guidance
suggests a period of significantly reduced vsbys in NW AR, with
the highest probability between 08-12z. Conditions gradually
improve tomorrow morning, but with IFR and MVFR cigs remaining
until early afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   66  77  60  79 /  30  30  10   0
FSM   70  80  64  81 /  80  20  10  10
MLC   66  79  60  79 /  70  20   0  10
BVO   63  74  56  78 /  20  40  10   0
FYV   64  76  57  77 /  80  30  20  10
BYV   66  76  59  76 /  80  40  30  20
MKO   66  78  60  78 /  60  20  10  10
MIO   65  74  58  77 /  50  50  20  10
F10   64  79  59  78 /  50  20   0   0
HHW   69  79  61  78 /  70  30   0  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Wednesday morning for OKZ056>058-060>063-
     065>072-074-076.

AR...Flood Watch through Wednesday morning for ARZ001-002-010-011-019-
     020-029.

&&

SHORT TERM...22
LONG TERM....22
AVIATION...43
Hazardous weather outlook, Sep 23, 5:41 PM CDT, 24 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
541 PM CDT Tue Sep 23 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
541 PM CDT Tue Sep 23 2025

...SEVERE WEATHER AND FLOODING THREATS CONTINUE INTO TONIGHT...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.
TORNADO.
	RISK...Limited.
	AREA...Mainly Southeast of Interstate 44.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Mainly near East of Highway 75.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Mainly near and East of Highway 75.
	ONSET...Ongoing.

DISCUSSION...
A line of strong to severe thunderstorms is ongoing from west
central Arkansas into southeast Oklahoma late this afternoon.
Damaging winds, large hail, and isolated tornadoes remain possible
as this line of storms shifts southeast early this evening, with
the greatest tornado threat across far eastern Oklahoma into west
central Arkansas.

A few storms have also developed near a surface low and cold front
near the Interstate 44 corridor in northeast Oklahoma. Isolated
severe weather will be possible with these storms into the evening
hours, with damaging winds, large hail, and perhaps a brief
tornado possible.

Heavy rainfall will also occur with the storms, with a flash flood
threat continuing this evening into the overnight hours, mainly
near and east of Highway 75.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
WEDNESDAY...Thunderstorm Potential.
THURSDAY through MONDAY...No Hazards.

EXTENDED DISCUSSION...
Scattered thunderstorms will again be possible during the day
Wednesday as an upper level low moves overhead. Severe weather
chances will be low with this activity, but some hail and gusty
winds may accompany some of the strongest storms Wednesday
afternoon across northeast Oklahoma into northwest Arkansas.

After Wednesday, the pattern will be quiet with temperatures
around the seasonal normals and drier weather expected through
the rest of the week.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
Emergency managers and area first responders should monitor the
latest information this evening. Given recent rains in some
areas, and the potential for excessive rains through tonight,
preparations for more widespread flooding issues may need to
happen.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, Sep 23, 5:16 PM CDT, 49 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
516 PM CDT Tue Sep 23 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     Tstm Wnd Gst     3 NNE Stigler           35.29N 95.09W
09/23/2025  M61 MPH          Haskell            OK   Official NWS Obs

            Corrects previous tstm wnd gst report from 3
            NNE Stigler. Observed by Stigler AWOS.

&&

src
Special weather statement, Sep 23, 5:17 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service Tulsa OK
517 PM CDT Tue Sep 23 2025

OKZ054-060-061-064-232245-
Tulsa OK-Osage OK-Rogers OK-Creek OK-
517 PM CDT Tue Sep 23 2025

...STRONG THUNDERSTORMS WILL IMPACT ROGERS...SOUTHEASTERN OSAGE...
NORTHEASTERN CREEK AND TULSA COUNTIES THROUGH 545 PM CDT...

At 515 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
northeast of Sand Springs, near Oologah, near Skiatook, and east of
Mannford, moving east at 25 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Sand Springs...                   Keystone State Park...
Sapulpa...                        Collinsville...
Verdigris...                      Jenks Riverside Airport...
Sperry...                         Tulsa...
Claremore...                      Skiatook...
Turley...                         Tulsa International Airport...
Oologah...                        Catoosa...
Foyil...                          Bushyhead...
Tiawah...                         Owasso...
Chelsea...                        Mannford...

This includes Interstate 44 between mile markers 207 and 259.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Oklahoma.

&&

LAT...LON 3655 9544 3628 9543 3616 9568 3616 9576
      3612 9576 3599 9604 3599 9631 3616 9631
      3616 9627 3620 9624 3623 9626 3643 9588
      3642 9581 3646 9581 3657 9561
TIME...MOT...LOC 2215Z 266DEG 20KT 3615 9606

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

69
Special weather statement, Sep 23, 5:20 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Tulsa OK
520 PM CDT Tue Sep 23 2025

OKZ073>075-232300-
Haskell OK-Pittsburg OK-Latimer OK-
520 PM CDT Tue Sep 23 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN HASKELL...NORTHERN
LATIMER AND EAST CENTRAL PITTSBURG COUNTIES THROUGH 600 PM CDT...

At 520 PM CDT, Doppler radar indicated a strong thunderstorm 6 miles
northeast of Hartshorne, moving east at 40 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Wilburton...                      Red Oak...
Gowen...                          Damon...
Panola...                         Lequire...
Robbers Cave State Park...        Kinta...
Lewisville...                     Quinton...
Featherston...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.

&&

LAT...LON 3507 9551 3522 9511 3512 9495 3494 9498
      3494 9500 3492 9500 3480 9552
TIME...MOT...LOC 2220Z 251DEG 37KT 3492 9549

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

69
Special weather statement, Sep 23, 5:30 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Tulsa OK
530 PM CDT Tue Sep 23 2025

OKZ074-076-232300-
Haskell OK-Le Flore OK-
530 PM CDT Tue Sep 23 2025

...A STRONG THUNDERSTORM WILL IMPACT EASTERN HASKELL AND NORTHERN LE
FLORE COUNTIES THROUGH 600 PM CDT...

At 530 PM CDT, Doppler radar indicated a strong thunderstorm near
Bokoshe, moving east at 40 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Bokoshe...                        Scullyville...
Shady Point...                    Panama...
Cameron...                        Milton...
Rock Island...                    Pocola...
Braden...                         Spiro...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for west central
Arkansas...and southeastern and east central Oklahoma.

&&

LAT...LON 3511 9492 3522 9495 3531 9455 3530 9453
      3531 9452 3530 9451 3531 9450 3530 9450
      3531 9448 3532 9448 3533 9444 3511 9444
TIME...MOT...LOC 2230Z 259DEG 33KT 3521 9483

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

69
Special weather statement, Sep 23, 5:48 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Tulsa OK
548 PM CDT Tue Sep 23 2025

OKZ049-073-075-232330-
Pittsburg OK-Latimer OK-Pushmataha OK-
548 PM CDT Tue Sep 23 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN PUSHMATAHA...
SOUTHWESTERN LATIMER AND SOUTHEASTERN PITTSBURG COUNTIES THROUGH 630
PM CDT...

At 548 PM CDT, Doppler radar indicated a strong thunderstorm 8 miles
east of Blanco, moving east at 35 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Wilburton...                      Sardis...
Damon...                          Higgins...
Yanush...                         Hartshorne...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southeastern Oklahoma.

&&

LAT...LON 3459 9567 3476 9575 3495 9527 3470 9515
TIME...MOT...LOC 2248Z 249DEG 32KT 3470 9563

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

69
Special weather statement, Sep 23, 5:55 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Tulsa OK
555 PM CDT Tue Sep 23 2025

OKZ061-062-232345-
Rogers OK-Mayes OK-
555 PM CDT Tue Sep 23 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL ROGERS AND CENTRAL MAYES
COUNTIES THROUGH 645 PM CDT...

At 555 PM CDT, Doppler radar indicated a strong thunderstorm 5 miles
northeast of Tiawah, moving east at 35 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Pryor...                          Rose...
Snowdale State Park...            Locust Grove...
Spavinaw State Park...            Strang...
Hoot Owl...                       Salina...
Pryor Creek...                    Sportsmen Acres Community...
Spavinaw...                       Tiawah...
Chouteau...                       Adair...

This includes Interstate 44 between mile markers 251 and 263.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for northeastern
and east central Oklahoma.

&&

LAT...LON 3622 9558 3641 9557 3645 9501 3616 9502
TIME...MOT...LOC 2255Z 273DEG 33KT 3632 9548

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

69

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 23, 8:10 AM CDTSpecial Weather StatementTSACarroll35 min
Sep 23, 8:42 AM CDTAreal Flood AdvisoryTSACarroll3 hr
Sep 23, 10:16 AM CDTAreal Flood AdvisoryTSABenton3 hr
Sep 23, 12:11 PM CDTFlash Flood WarningTSABenton4 hr
Sep 23, 12:43 PM CDTFlash Flood WarningTSABenton, Carroll, Madison, Washington3 hr
Sep 23, 12:59 PM CDTSevere Thunderstorm WarningTSACarroll, Madison34 min
Sep 23, 1:12 PM CDTSpecial Weather StatementTSAWashington33 min
Sep 23, 1:32 PM CDTFlash Flood WarningTSAMadison, Washington4 hr
Sep 23, 1:38 PM CDTSpecial Weather StatementTSAMadison, Washington37 min
Sep 23, 2:06 PM CDTSpecial Weather StatementTSAMadison24 min
Sep 23, 2:23 PM CDTSevere Thunderstorm WarningTSACarroll, Madison37 min
Sep 23, 2:32 PM CDTSpecial Weather StatementTSAMadison28 min
Sep 23, 2:44 PM CDTSevere Thunderstorm WarningTSAFranklin, Madison16 min
Sep 23, 2:50 PM CDTSpecial Weather StatementTSACarroll25 min
Sep 23, 2:56 PM CDTSevere Thunderstorm WarningTSAFranklin, Madison19 min
Sep 23, 3:04 PM CDTSpecial Weather StatementTSAWashington26 min
Sep 23, 3:17 PM CDTSpecial Weather StatementTSAFranklin28 min
Sep 23, 3:25 PM CDTSpecial Weather StatementTSAMadison35 min
Sep 23, 3:34 PM CDTFlash Flood WarningTSABenton, Washington3 hr
Sep 23, 3:36 PM CDTSevere Thunderstorm WarningTSAFranklin, Madison24 min
Sep 23, 3:42 PM CDTAreal Flood WarningTSABenton, Carroll, Madison, Washington5 hr
Sep 23, 3:44 PM CDTFlash Flood WarningTSAFranklin3 hr
Sep 23, 3:45 PM CDTSevere Thunderstorm Warning Considerable damage threatTSABenton, Washington45 min
Sep 23, 3:55 PM CDTFlash Flood WarningTSAMadison, Washington3 hr
Sep 23, 3:58 PM CDTAreal Flood WarningTSABenton3 hr
Sep 23, 4:01 PM CDTSpecial Weather StatementTSAMadison29 min
Sep 23, 4:20 PM CDTSevere Thunderstorm WarningTSACarroll, Crawford, Madison, Washington40 min
Sep 23, 4:32 PM CDTSevere Thunderstorm WarningTSACrawford, Washington28 min
Sep 23, 4:39 PM CDTSevere Thunderstorm WarningTSACrawford66 min
Sep 23, 4:49 PM CDTSpecial Weather StatementTSAFranklin26 min
Sep 23, 4:52 PM CDTSevere Thunderstorm Warning Considerable damage threatTSACrawford, Franklin, Madison, Washington38 min
Sep 23, 5:01 PM CDTFlash Flood WarningTSACrawford, Franklin, Sebastian3 hr
Sep 23, 5:04 PM CDTSpecial Weather StatementTSAWashington26 min
Sep 23, 5:20 PM CDTAreal Flood WarningTSAMadison, Washington6 hr
Sep 23, 5:25 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Madison39 min
Sep 23, 5:38 PM CDTFlash Flood WarningTSASebastian3 hr
Sep 23, 5:44 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian46 min
Sep 23, 6:14 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian46 min
Sep 23, 6:15 PM CDTSevere Thunderstorm WarningTSASebastian60 min
Sep 23, 6:35 PM CDTAreal Flood WarningTSAMadison, Washington6 hr
Sep 23, 6:47 PM CDTAreal Flood WarningTSAFranklin6 hr
Sep 23, 6:50 PM CDTFlash Flood WarningTSAFranklin, Sebastian3 hr
Sep 23, 6:51 PM CDTAreal Flood AdvisoryTSASebastian3 hr
Sep 23, 6:57 PM CDTSpecial Weather StatementTSALogan18 min

Nearby

Flash Flood Warnings in Arkansas, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.